# SDR 96FDEA01459

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082710
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0375 AND 018, CORROSION (C53-224-01, -1) AROUND FASTENER HOLES ON UNDERSIDE OF FLOORBEAM AT BS 620 LBL TO 44 WL 208.  *S/D*  REPAIRED FLOORBEAM AT BS 620 LBL 10 TO 44 WL 208 PER FEDEX SRM 53-10-08.
